Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorÇankaya, Mehmet Niyazi
dc.contributor.authorBulut, Yakup Murat
dc.contributor.authorDogru, Fatma Zehra
dc.contributor.authorArslan, Olcay
dc.date.accessioned2019-07-03T02:18:53Z
dc.date.available2019-07-03T02:18:53Z
dc.date.issued2015-07-01
dc.identifier.issnISSN: 2389-8976
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66531
dc.description.abstractA bimodal extension of the generalized gamma distribution is proposed by using a mixing approach. Some distributional properties of the new distribution are investigated. The maximum likelihood (ML) estimators for the parameters of the new distribution are obtained. Real data examples are given to show the strength of the new distribution for modeling data.
dc.description.abstractUna extensión bimodal de la distribución gamma generalizada es propuesta a través de un enfoque de mixturas. Algunas propiedades de la nueva distribución son investigadas. Los estimadores máximo verosímiles (ML por sus siglas en inglés) de los parámetros de la nueva distribución son obtenidos. Algunos ejemplos con datos reales son utilizados con el fin de mostrar las fortalezas de la nueva distribución en la modelación de datos.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Estadística
dc.relationhttps://revistas.unal.edu.co/index.php/estad/article/view/51666
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Estadística
dc.relation.ispartofRevista Colombiana de Estadística
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.subject.ddc51 Matemáticas / Mathematics
dc.subject.ddc31 Colecciones de estadística general / Statistics
dc.titleA Bimodal Extension of the Generalized Gamma Distribution
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/67559/
dc.relation.referencesÇankaya, Mehmet Niyazi and Bulut, Yakup Murat and Dogru, Fatma Zehra and Arslan, Olcay (2015) A Bimodal Extension of the Generalized Gamma Distribution. Revista Colombiana de Estadística, 38 (2). pp. 353-370. ISSN 2389-8976
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalBimodality
dc.subject.proposalExponential Power Distribution
dc.subject.proposalGeneralized Gamma
dc.subject.proposalSkewness
dc.subject.proposalBimodalidad
dc.subject.proposalDistribución potencia exponencial, Gamma generalizada
dc.subject.proposalSesgo.
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit